MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS
Catalog Number 8607300
Medical Device Problem Codes Failure to Deliver (2338); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a case that the unit had restarted momentarily and went back to default settings.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was performed based on the available information.Reportedly the device has been used since the reported event without further problems reported.The electronic log file for the affected date of event were not available.It is assumed that the relevant log entries had already been overwritten by newer ones when the customer reported this case to dräger.Based on what was reported and further information that was gathered during the investigation the root cause could not be determined.Given, that the device has been running without further issues since then, it can¿t be excluded that the reported issue was caused by emc disturbances, since there was a standard network cable connected to the fabius mri during the event.According to the fabius mri instructions for use only fiber optic cables shall be used during operation.Dräger will inform the customer about this requirement.A restart as reported is obvious for the user, since the device is intended to be used under constant supervision only.During a restart, automatic ventilation is interrupted shortly.Manual ventilation via the integrated manual breathing bag remains possible at any time.

Brand Name
FABIUS MRI
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
MDR Report Key15586001
Report Number9611500-2022-00278
Device Sequence Number20627723
Product Code BSZ
UDI-Device Identifier04048675041498
UDI-Public(01)04048675041498(11)191106(17)200523(93)8607300-47
Combination Product (Y/N)N
PMA/510(K) Number
K072884
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8607300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown